# SDR DL764071217

- Difficulty date: September 16, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 23,427 hours, 7,097 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Aft Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK, IN AFT GALLEY 2 FLT ATTENDANTS FELT A SHOCK  WHEN TOUCHING A DOOR IN THE GALLEY.  FOUND 1 WIRE CHAFED IN WIRE BUNDLE NEXT TO GALLEY DISCONNECT REPAIRED AND REWRAPPED AND REROUTED WIRE BUNDLE.  WRAPPED    WIRE BUNDLE.  CKS GOOD.
